# SDR ABXA060317

- Difficulty date: December 6, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 45,431 hours, 49,862 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 5912494501
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN OUTER PAN OF FORWARD LOWER CARGO DOOR, AFT END OF BEAM NR 1.  REMOVED AND REPLACED FORWARD LOWER CARGO DOOR IAW DC9 SRM 52-03.
